Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 1, Pages 3–32 (Mi izv2965)  

On Toepltz's methods

V. Darevsky


Full text: PDF file (2714 kB)

Bibliographic databases:
Received: 26.03.1946

Citation: V. Darevsky, “On Toepltz's methods”, Izv. Akad. Nauk SSSR Ser. Mat., 11:1 (1947), 3–32

Citation in format AMSBIB
\Bibitem{Dar47}
\by V.~Darevsky
\paper On Toepltz's methods
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 1
\pages 3--32
\mathnet{http://mi.mathnet.ru/izv2965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20156}
\zmath{https://zbmath.org/?q=an:0034.03402}


Linking options:
  • http://mi.mathnet.ru/eng/izv2965
  • http://mi.mathnet.ru/eng/izv/v11/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:123
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021